λ π -invariant measures
Séminaire de probabilités de Strasbourg, Volume 17 (1983), pp. 205-220.
@article{SPS_1983__17__205_0,
     author = {Chen, Mu-Fa and Stroock, Daniel W.},
     title = {$\lambda _\pi $-invariant measures},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {205--220},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {17},
     year = {1983},
     zbl = {0508.60062},
     mrnumber = {770413},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1983__17__205_0/}
}
TY  - JOUR
AU  - Chen, Mu-Fa
AU  - Stroock, Daniel W.
TI  - $\lambda _\pi $-invariant measures
JO  - Séminaire de probabilités de Strasbourg
PY  - 1983
DA  - 1983///
SP  - 205
EP  - 220
VL  - 17
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1983__17__205_0/
UR  - https://zbmath.org/?q=an%3A0508.60062
UR  - https://www.ams.org/mathscinet-getitem?mr=770413
LA  - en
ID  - SPS_1983__17__205_0
ER  - 
%0 Journal Article
%A Chen, Mu-Fa
%A Stroock, Daniel W.
%T $\lambda _\pi $-invariant measures
%J Séminaire de probabilités de Strasbourg
%D 1983
%P 205-220
%V 17
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_1983__17__205_0
Chen, Mu-Fa; Stroock, Daniel W. $\lambda _\pi $-invariant measures. Séminaire de probabilités de Strasbourg, Volume 17 (1983), pp. 205-220. http://www.numdam.org/item/SPS_1983__17__205_0/

[1] Chung, K.L. Markov Chains with Stationary Transition Probabilities, Springer-Verlag (1967). | MR | Zbl

[2] Derman, C. A solution to a set of fundamental equations in Markov chains, Proc. Amer. Math. Soc. 5, (1954), 332-334. | MR | Zbl

[3] Derman, C. Some contributions to the theory of denumerable Markov chains, Trans. Amer. Math. Soc. 39, (1955), 541-555. | MR | Zbl

[4] Dynkin, E.B. Integral representation of excessive measures and excessive functions, Uspehi Mat. Nauk 27 (163), (1972), 43-80. | MR | Zbl

[5] Dynkin, E.B. Minimal excessive measures and functions, Trans. Amer. Math. Soc. 258, (1980), 217-240. | MR | Zbl

[6] Fukushima, M. and Stroock D.W. Reversibility of solutions to martingale problems, to appear in Adv. Math. | MR | Zbl

[7] Harris, T.E. Transient Markov chains with stationary measures, Proc. Amer. Math. Soc. 8, (1957), 937-942. | MR | Zbl

[8] Miller, R.G. Stationary equations in continuous time Markov chains, Trans. Amer. Math. Soc. 109, (1963), 35-44. | MR | Zbl

[9] Stroock D.W. On the spectrum of Markov semigroups and the existence of invariant measures, Functional Analysis in Markov Processes, Proceedings. Edited by M. Fukushima Springer-Verlag, (1981), 287-307. | MR | Zbl

[10] Stroock D.W. and Varadhan S.R.S. Multidimensional Diffusion Processes. Springer-Verlag, (1979). | MR | Zbl

[11] Veech W. The necessity of Harris' condition for the existence of a statinary measure, Proc. Amer. Math. Soc. 14, (1863), 856-860. | MR | Zbl